MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 2m quickconnect (qc) cables were returned to verathon for evaluation.A verathon technical service representative evaluated both returned cables but was unable to confirm the reported image issues.When connecting the cables to verathon's test equipment, no failures were identified.Visual inspection found no damage to the cables or their connectors.Both cables passed verathon's device functionality testing and confirmed to be within specification.Neither the laryngoscope nor the monitor used with the cables during the reported event were made available to verathon for evaluation.Upon completion of verathon's device evaluation, both qc cables were scrapped due to the customer already being provided replacements.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported the screen on their glidescope core 15-inch fhd monitor froze during intubation and both glidescope core 2m quickconnect (qc) cables gave a poor image and caused the screen to jump.The customer indicated both qc cables needed to be replaced as the frozen image from the intubation stayed on the screen.Another glidescope core system was used to complete the procedure.No delay in procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key23584330
Report Number9615393-2025-00126
Device Sequence Number9398322
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public(01)00879123006578(10)18350-1-13(11)250328
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot Number18350-1-13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown